Sur l'image de l'application d'Abel-Jacobi de Bloch
Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 1, p. 69-101
@article{BSMF_1988__116_1_69_0,
     author = {Suwa, Noriyuki},
     title = {Sur l'image de l'application d'Abel-Jacobi de Bloch},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {1},
     year = {1988},
     pages = {69-101},
     doi = {10.24033/bsmf.2090},
     zbl = {0686.14006},
     mrnumber = {89j:14003},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1988__116_1_69_0}
}
Suwa, Noriyuki. Sur l'image de l'application d'Abel-Jacobi de Bloch. Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 1, pp. 69-101. doi : 10.24033/bsmf.2090. http://www.numdam.org/item/BSMF_1988__116_1_69_0/

[1] Beauville (A.). - Variétés de Prym et jacobiennes intermédiaires, Ann. Sci. École Norm. Sup., t. 10, 1977, p. 304-392. | Numdam | MR 57 #12532 | Zbl 0368.14018

[2] Bloch (S.). - Torsion algebraic cycles and a theorem of Roitman, Math. Comp., t. 39, 1979, p. 107-127. | Numdam | MR 80k:14012 | Zbl 0463.14002

[3] Bloch (S.). - Lectures on algebraic cycles. - Duke Univ. Math. Ser., 1980. | MR 82e:14012 | Zbl 0436.14003

[4] Bloch (S.) and Kato (K.). - P-adic étale cohomology, Inst. Hautes Études Sci. Publ. Math., t. 63, 1986, p. 107-152. | Numdam | MR 87k:14018 | Zbl 0613.14017

[5] Bloch (S.) and Murre (J.-P.). - On the Chow group of certain types of Fano threefolds, Math. Comp., t. 39, 1979, p. 47-105. | Numdam | MR 80m:14025 | Zbl 0426.14018

[6] Bloch (S.) and Ogus (A.). - Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup., t. 7, 1974, p. 181-202. | Numdam | MR 54 #318 | Zbl 0307.14008

[7] Clemens (C.H.) and Griffiths (P.A.). - The intermediate Jacobian of the cubic threefold, Ann. of Math., t. 95, 1972, p. 281-356. | MR 46 #1796 | Zbl 0231.14004

[8] Crew (R.). - Some properties of convergent F-isocrystals, Duke Math. J., t. 53, 1986, p. 749-757. | MR 88a:14021

[9] Colliot-Thélène (J.-L.), Sansuc (J.-L.) et Soulé (C.). - Torsion dans le groupe de Chow de codimension deux, Duke Math. J., t. 50, 1983, p. 763-801. | MR 85d:14010 | Zbl 0574.14004

[10] Deligne (P.). - Le théorème de Noether [SGA 7, exp. XIX, 1973], p. 328-340. (Lecture Notes in Math., 340). | MR 50 #7135 | Zbl 0269.14019

[11] Deligne (P.). - Théorie de Hodge III, Inst. Hautes Études Sci. Publ. Math., t. 44, 1974, p. 4-77. | Numdam | MR 58 #16653b | Zbl 0237.14003

[12] Deligne (P.). - La conjecture de Weil II, Inst. Hautes Études Sci. Publ. Math., t. 52, 1980, p. 137-252. | Numdam | MR 83c:14017 | Zbl 0456.14014

[13] Ekedahl (T.). - Sur le groupe fondamental d'une variété unirationnelle, C. R. Acad. Sci. Paris, t. 297, 1983, p. 627-629. | MR 85f:14010 | Zbl 0591.14010

[14] Fulton (W.). - Intersection theory. - Springer, Berlin-Heidelberg-New York-Tokyo, 1984. | MR 85k:14004 | Zbl 0541.14005

[15] Griffiths (P.A.). - On the period of certain rational integrals, Ann. of Math., t. 90, 1969, p. 460-540. | MR 41 #5357 | Zbl 0215.08103

[16] Grothendieck (A.). - Le groupe de Brauer III. - Dix exposés sur la cohomologie des schémas, North Holland, Amsterdam, 1969.

[17] Illusie (L.) et Raynaud (M.). - Les suites spectrales associées au complexe de de Rham-Witt, Inst. Hautes Études Sci. Publ. Math., t. 57, 1983, p. 73-212. | Numdam | MR 85e:14026 | Zbl 0538.14012

[18] Katz (N.). - Etude cohomologique des pinceaux de Lefschetz [SGA 7, exp. XVIII, 1973], p. 254-327. - (Lecture Notes in Math., 340). | MR 50 #7135 | Zbl 0284.14007

[19] Katz (N.). - Le théorème de Griffiths [SGA 7, exp. XX, 1973], p. 341-362. (Lecture Notes in Math., 340). | MR 50 #7135 | Zbl 0271.14002

[20] Katz (N.) and Messing (W.). - Some consequences of the Riemann hypothesis for varieties over finite fields, Invent. Math., t. 23, 1974, p. 73-77. | MR 48 #11117 | Zbl 0275.14011

[21] Lecomte (F.). - Rigidité des groupes de Chow, Duke Math. J., t. 53, 1986, p. 405-426. | MR 88c:14013 | Zbl 0632.14007

[22] Mazur (B.). - Frobenius and the Hodge filtration, Bull. Amer. Math. Soc., t. 78, 1972, p. 653-667. | MR 48 #8507 | Zbl 0258.14006

[23] Mercurjev (A.S.) and Suslin (A.A.). - K-cohomology of Severi-Brauer varieties and norme residue homomorphisms, Izv. Akad. Nauk SSSR Ser. Mat., t. 46, 1982, p. 1011-1046. | Zbl 0525.18008

[24] Murre (J.-P.). - Algebraic equivalence modulo rational equivalence on a cubic threefold, Math. Comp, t. 25, 1972, p. 161-206. | Numdam | MR 50 #4576a | Zbl 0242.14002

[25] Murre (J.-P.). - Un résultat en théorie des cycles algébriques de codimension deux, C.R. Acad. Sci. Paris, t. 296, 1983, p. 981-984. | MR 86c:14004 | Zbl 0532.14002

[26] Murre (J.-P.). - Abel-Jacobi equivalence versus incidence equivalence for algebraic cycles of codimension two, Topology, t. 24, 1985, p. 361-367. | MR 87a:14007 | Zbl 0585.14009

[27] Quillen (D.). - Higher algebraic K-theory I, Lecture Notes in Math., t. 341, 1973, p. 85-147. | MR 49 #2895 | Zbl 0292.18004

[28] Rapoport (M.). - Complément à l'article de P. Deligne “La conjecture de Weil pour les surfaces K3”, Invent. Math., t. 15, 1972, p. 227-236. | MR 46 #9046 | Zbl 0228.14014

[29] Rojtman (A.A.). - The torsion of the group 0-cycles modulo rational equivalence, Ann. of Math., t. 111, 1980, p. 553-569. | MR 81g:14003 | Zbl 0504.14006

[30] Saito (H.). - Abelian varieties attached to cycles of intermediate dimension, Nagoya Math. J., t. 75, 1979, p. 95-119. | MR 81a:14021 | Zbl 0433.14036

[31] Shioda (T.). - Algebraic cycles on certain K3 surfaces in characteristic p, Proc. of the Internat. Conf. on Manifolds and Related Topics in Topology [Tokyo. 1973], p. 357-364. - Baily-Jr (W.), Shioda (T.). | Zbl 0311.14007

[32] Shioda (T.). - A note on a theorem of Griffiths on the Abel-Jacobi map, Invent. Math., t. 82, 1985, p. 461-465. | MR 87i:14006 | Zbl 0597.14007

[33] Shioda (T.). - Algebraic cycles in hypersurfaces in Pn, Proc. of Sendai Symposium in Algebraic Geometry, Kinokuniya-North Holland (Advanced Studies in Pure Math.), t. 10, 1987, p. 717-732. | MR 89d:14009 | Zbl 0649.14002

[34] Shioda (T.) and Katsura (T.). - On Fermat varieties, Tôhoku Math. J., t. 31, 1979, p. 97-115. | MR 80g:14033 | Zbl 0415.14022

[35] Terasoma (T.). - Complete intersections with middle Picard number 1 defined over Q, Math. Z., t. 189, 1985, p. 289-296. | MR 86f:14010 | Zbl 0579.14006